# SDR LR7A03082

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 36,304 hours, 21,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3872
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IAW JOB CARD HB3200 FOUND FS 617 LMLG AFT BULKHEAD WEB CRACKED AT RBL 64, WL 180.  REPLACED WEB CENTER PANEL IAW SRM SMP 583 51-70 AND DWG 339149.  NR 0053.
